# SDR F3LA99081

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 947-957
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION, FOUND CORROSION ON INERCOSTAL AT BS 947 TO BS 957, BL 40R, UNDERSIDE AT NUT PLATE HOLE.  MAINTENANCE FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 53-10-10.  (M)
